On categorical shape theory
Cahiers de topologie et géométrie différentielle, Volume 17 (1976) no. 3, pp. 261-294.
@article{CTGDC_1976__17_3_261_0,
     author = {Frei, Armin},
     title = {On categorical shape theory},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {261--294},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {17},
     number = {3},
     year = {1976},
     mrnumber = {439911},
     zbl = {0341.55015},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1976__17_3_261_0/}
}
TY  - JOUR
AU  - Frei, Armin
TI  - On categorical shape theory
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1976
SP  - 261
EP  - 294
VL  - 17
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1976__17_3_261_0/
LA  - en
ID  - CTGDC_1976__17_3_261_0
ER  - 
%0 Journal Article
%A Frei, Armin
%T On categorical shape theory
%J Cahiers de topologie et géométrie différentielle
%D 1976
%P 261-294
%V 17
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1976__17_3_261_0/
%G en
%F CTGDC_1976__17_3_261_0
Frei, Armin. On categorical shape theory. Cahiers de topologie et géométrie différentielle, Volume 17 (1976) no. 3, pp. 261-294. http://www.numdam.org/item/CTGDC_1976__17_3_261_0/

1 H. Appelgate and M. Tierney, Categories with models, Lecture Notes in Math. 80, Springer (1969), 156-244. | MR | Zbl

2 K. Borsuk, Concerning homotopy properties of compacta, Fundam. Math. 62 (1965), 223- 264. | MR | Zbl

3 A. Deleanu, A. Frei and P. Hilton, Generalized Adams completion, Cahiers Topo. et Géo. Diff. XV- 1 (1974), 1-22. | Numdam | MR | Zbl

4 A. Deleanu, A. Frei and P. Hilton, Idempotent triples and completion, Math. Zeitschr. 143 (1975), 91- 104. | MR | Zbl

5 A. Deleanu and P. Hilton, On Kan extensions of cohomology theories and Serre classes of groups, Fundam. Math. 73 (1971), 143- 165. | MR | Zbl

6 A. Deleanu and P. Hilton, On the categorical shape of a functor, Fundam. Math. (1975). | Zbl

7 R.H. Fox, On shape, Fundam. Math. 74 (1972), 47-71. | MR | Zbl

8 R.H. Fox, Shape theory and covering spaces (preprint). | MR

9 A. Frei, On completion and shape, Boletim Soc. Brasileira de Mate. (1975). | MR | Zbl

10 P. Hilton, G. Mislin and J. Roitberg, Localization of nilpotent groups and spaces, Math. Studies 15, North-Holland, 1975. | MR | Zbl

11 J. Le Van, Shape theory, Dissertation, Univ. of Kentucky, 1973.

12 F.E.J. Linton, An outline of functorial semantics, Lecture Notes in Math. 80, Springer (1969), 7-59. | MR | Zbl

13 S. Mac Lane, Categories for the working mathematician, Springer, 1971. | MR | Zbl

14 S. Mardesič, Shapes for topological spaces, General Topology and its applications 3 (1973), 265 - 282. | MR | Zbl

15 S. Mardesič and J. Segal, Shapes of compacta and ANR-systems, Fundam. Math. 72 (1971), 41- 59. | MR | Zbl